# SDR DL76L081101

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 83,026 hours, 12,539 cycles
- Engine: Pwa PW4060
- Engine time: 66,163 hours, 9,916 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT HAD LEFT HPSOV EICAS MESSAGE WOULD NOT CLEAR FOLLOWED QRH PROCEDURES LEFT BLEED NOW SECURED.  DIVERTING TO ATL FOR REPAIRS.
